# SDR C2XA04SH134

- Difficulty date: March 2, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 4,567 hours, 3,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE RIGHT HAND FORWARD OMEGA BEAM DOUBLER AT FRAME 20 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED DOUBLER IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
